# SDR VNAA2009022500006

- Difficulty date: February 13, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 11,466 hours, 11,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROW 2 TO ROW 5 DID NOT WORK IN AGS.  MAINTENANCE REMOVED AND REPLACED THE CABLE ASSEMBLY (102.0 IN. LONG) IAW THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
